Article citationsMore>>

T. Kai, “Mathematical Modelling and Theoretical Analysis of Nonholonomic Kinematic Systems with a Class of Rheonomous Affine Constraints,” Applied Mathematical Modelling, Vol. 36, No. 7, 2012, pp. 3189-3200. doi:10.1016/j.apm.2011.10.015

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.